# SDR 96ZZZX5675

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 10531717
- Condition: Worn
- Location: T/R
- Part time: 464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
